MAUDE Adverse Event Report: CAREFUSION SMARTSITE INFUSION SET

CAREFUSION SMARTSITE INFUSION SET
Model Number 10015294
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
The seal connecting to the spiros from the tubing was defective so chemo leaked on the bed and on the patient.This is a smartsite infusion set used in an alaris pump module that would not lock onto the spiros - actually there are two sets of tubing this happened with - causing leakage of chemo.

Brand Name
SMARTSITE INFUSION SET
Common Device Name
INFUSION SET
Manufacturer (Section D)
CAREFUSION
san diego CA
MDR Report Key6102189
Report NumberMW5066016
Device Sequence Number671921
Product Code FRN
UDI-Device Identifier10885403227981
UDI-Public10885403227981
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number10015294
Device Lot Number16087495
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 MO
Patient Weight12